# SDR AALA202302074851

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N875BD
- Make and model: Boeing 787-8
- Aircraft serial: 65995
- Aircraft time: 470 hours, 93 cycles
- System (JASC): 2330 · Entertainment System
- Part: Terminal
- Part number: 183307101
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE ODOR APPEARS TO BE COMING FROM INFLIGHT ENTERTAINMENT CENTER CONTROL PANEL AT 2L. SMELL STARTED WHILE AT CRUISE ALTITUDE (FL390). RESET SYSTEM STILL SMELL. REMOVED AND REPLACED INTERACTIVE CABIN MANAGEMENT TERMINAL 1 PER AMM 44-21-00.
